# SDR USAABB96064

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PIT - FLT 9 - STRONG ODOR OF OIL FUMES IN CABIN.  CREW TURNED RIGHT ENGINE BLEED AIR AND RECIRCULATION AND FANS OFF.  THIS WAS THE SECOND OCCURRENCE OF THIS SITUATION IN AS MANY FLIGHTS.  MAINTENANCE REPLACED THE RIGHT ENGINE.  (X)
